Setting your location helps us to show you nearby providers and locations based on your healthcare needs.
Your Location is set to Change My Location
Cone Health wants to help you get well and stay well. This section provides tools and information to achieve good health and maintain your well-being.
Learn what community resources are available to help you get well and stay well.
View health and wellness news you can use from Cone Health providers on
View Advanced Search OptionsView All Doctors
View All Locations
Home > Patient & Family Resources > Health Library > Skin reactions to medicine
An allergic reaction to medicine can cause hives. They appear as raised, red, itchy bumps (wheals) of different shapes and sizes, with defined red margins and pale centers. Hives may appear and then disappear at random and seem to move from place to place on the skin.
Current as ofApril 7, 2019
Author: Healthwise StaffAdam Husney, MD - Family MedicineMartin J. Gabica, MD - Family MedicineKathleen Romito, MD - Family MedicineRohit K. Katial, MD - Allergy and Immunology
Current as of:
April 7, 2019
Medical Review:Adam Husney, MD - Family Medicine & Martin J. Gabica, MD - Family Medicine & Kathleen Romito, MD - Family Medicine & Rohit K. Katial, MD - Allergy and Immunology
To learn more about Healthwise, visit Healthwise.org.
© 1995-2019 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Subscribe to our Wellness Matters e-newsletter, a monthly snapshot of the some of great wellness content from Cone Health providers.